Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Reyataz And Heart Problems

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Reyataz (Atazanavir)

at-a-za-NA-veer Brand Name: Reyataz Other Name(s): ATV, atazanavir sulfate Drug Class: Protease Inhibitors Approved Use: Treatment of HIV Infection WARNING: Atazanavir can cause serious side effects. These include heart rhythm problems, severe rash, liver problems, and life-threatening drug interactions. Contact your health care provider right away if you have any of the following symptoms that may signal heart...
Ask the Experts

high red blood count and blood clots with reyataz

Hi Doctor,I have been on zerit, viramune, reyataz, with norvir booster since Sept of this year. Last week I developed servere stomach pains and spasms, the worst pain in my life. I went to the emergency room and they told me I was making to much red...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
The problems you are describing have not been previously reported regarding or attributed to Reyataz. While they are unlikely to be related to Reyataz, you should urge your doctor to report them to the drug registry at the FDA.... Read more »

Reyataz and Verelan PM

Thank you for taking the time to answer my question I really appreciate it. My HAART combo is Reyataz and Combivir. I was recently diagnosed with hypertension and a rapid heart beat. My PCP prescribed Verelan PM and said the one med would take care...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Protease inhibitors such as Reyataz can markedly increase the effect of calcium channel blockers-they are relativley contra-indicated. Choosing a less hepatically metabolized Beta blocker (atenolol versus propranolol) might be a good choice to slow... Read more »

Response to July 31st post re: reyataz, norvir, truvada

Dear Dr. Henry, I am the mother of the son who is writing to you with all the questions about thorazine with my son's HIV regimens. When I read the above post, I would like to explain that the HIV drugs are causing serious mental problems with...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
thanks for posting your frustration. Individual problems with current meds is one good reason why new different meds with other or less side effects are needed. Dilutegravir which was just approved yesterday is one such medication that may be... Read more »

Is Epzicom, Norvir, or Reyataz associated with facial and body wasting?

Can some one answer this question for me please:Do any of these three cause, or are associated to Facail and Body wasting ?? : REYATAZ 150mg, NORVIR 100mg, EPZICOM 600mg, I have been on this combonation for the past 4 years .I have had Fat Loss in...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Hello, and thanks for posting. There really is no combination that is entirely free of risk of body wasting. The Trizivir that you were on previously may have been the culprit and your current regimen is less likely to cause problems. Norvir and... Read more »
Connect With Others

Reyataz,Norvir, Kivexa [abacavir/3TC, Epzicom].

Posted by Mondo
Is there anyone here at the forum taking the following cocktail?
I'm taking Reyataz[atazanavir], Norvir [ritonavir] and Kivexa [abacavir/3TC, Epzicom]. I would be interested to know how you are going with it and any problems or side effects that you... Read more »

Emtriva, Reyataz, Videx Ec

Posted by pooo, 3 Replies
Are any of you on Emtriva, Reyataz or Videx Ec?? If so how are you doing on them and have you had any side effects? Read more »

Truvada/Reyataz/Norvir

Posted by cm82391, 4 Replies
I'm taking a combination of the the three and i'm breaking out HORRIBLY!!!

Is anyone else on these meds and having this issues? Or one of the three above?

Or do I just have really bad skin? Read more »

Norvir-Truvada-Reyataz any1 on this combo

Posted by light001, 3 Replies
hello
Just went to a new DR said to go with this combo and i am wondering did it help anyone. i used to take Combivir and Crixivan and he said those are old meds no one takes them anymore there is so much better out there now...is he correct are... Read more »